# SDR AT0000361

- Difficulty date: July 25, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAILED AND DURING TAXI, HYDRAULIC FUMES ENTERED THE CABIN.  ALL PASSENGERS WERE EVACUATED VIA FORWARD STAIRS.  FOUND RUDDER HYDRAULIC SHUTOFF VALVE CRACKED.
